Rings with the double centralizer property

Dlab V, Ringel CM (1972)
Journal of algebra 22(3): 480-501.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Journal of algebra
Band
22
Zeitschriftennummer
3
Seite
480-501
ISSN
PUB-ID

Zitieren

Dlab V, Ringel CM. Rings with the double centralizer property. Journal of algebra. 1972;22(3):480-501.
Dlab, V., & Ringel, C. M. (1972). Rings with the double centralizer property. Journal of algebra, 22(3), 480-501. doi:10.1016/0021-8693(72)90163-9
Dlab, V., and Ringel, C. M. (1972). Rings with the double centralizer property. Journal of algebra 22, 480-501.
Dlab, V., & Ringel, C.M., 1972. Rings with the double centralizer property. Journal of algebra, 22(3), p 480-501.
V. Dlab and C.M. Ringel, “Rings with the double centralizer property”, Journal of algebra, vol. 22, 1972, pp. 480-501.
Dlab, V., Ringel, C.M.: Rings with the double centralizer property. Journal of algebra. 22, 480-501 (1972).
Dlab, Vlastimil, and Ringel, Claus Michael. “Rings with the double centralizer property”. Journal of algebra 22.3 (1972): 480-501.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z